# SDR ASAA0280446

- Difficulty date: October 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 827
- Condition: Discharged
- Location: Cabin
- Part time: 15,449 hours, 8,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND THAT EXTERNAL EMERGENCY LIGHTS STAYED ON WITH SWITCH OFF AND EXTINGUISHED WITH SWITCH IN ARMED POSITION.  REPLACED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.  (M)
